# SDR YV3R202001200224

- Difficulty date: January 7, 2020
- Submitted: January 20, 2020
- Operation: General aviation
- Aircraft: N683R
- Make and model: Robsin R44
- Aircraft serial: 30057
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 496
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4R NEEDLES INDICATES LOW AT FULL THROTTLE AFTER OVERHAUL.
